MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON INSERT CS #5 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON INSERT CS #5 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 5531-G-510-E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon p/a cr beaded #4l; cat# 5517f401; lot# rec7n, tritanium bplate triathlon s5; cat# 5536b500; lot# ctd85921, triathlon symmetric x3 patella; cat# 5550-g-298-e; lot# 63er.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
As reported: "patient had total knee explant due to possible infection.Patient had a poly cemented as a knee spacer on today's surgery sheet.No other information available due to hospital policy." spoke to rep, who confirmed all implants were removed.

Brand Name
X3 TRIATHLON INSERT CS #5 10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key16661042
Report Number0002249697-2023-00343
Device Sequence Number6071542
Product Code JWH
UDI-Device Identifier07613327390636
UDI-Public07613327390636
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K173849
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5531-G-510-E
Device Catalogue Number5531-G-510-E
Device Lot NumberAH1TRD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2023
Initial Report FDA Received Date04/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient SexFemale